D. E. Davletov

Search this author in Google Scholar


Articles: 1

Functor of semiadditive functionals

D. E. Davletov, G. F. Djabbarov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 14 (2008), no. 4, 314-322

In the present paper we describe semiadditive functionals and establish that the construction generated by semiadditive functionals forms a covariant functor. We show that the functor of semiadditive functionals is a normal functor acting in category of compact sets.


All Issues